MathSciNet Relay Station
MathSciNet bibliographic data
MR1673930 31C05 (30C85 31C10 32F05)
Cegrell, U.; Kolodziej, S.; Levenberg, N. Two problems on potential theory for unbounded sets. Math. Scand. 83 (1998), no. 2, 265–276.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement